On Indecomposable Exceptional Modules Over Gentle Algebras

Jie Zhang*

*此作品的通讯作者

科研成果: 期刊稿件文章同行评审

3 引用 (Scopus)

摘要

We give a characterization of indecomposable exceptional modules over finite dimensional gentle algebras. As an application, we study gentle algebras arising from an unpunctured surface and show that a class of indecomposable modules related to curves without self-intersections, as exceptional modules, are uniquely determined by their dimension vectors.

源语言英语
页(从-至)3096-3119
页数24
期刊Communications in Algebra
42
7
DOI
出版状态已出版 - 7月 2014

引用此

Zhang, J. (2014). On Indecomposable Exceptional Modules Over Gentle Algebras. Communications in Algebra, 42(7), 3096-3119. https://doi.org/10.1080/00927872.2013.781369